Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. I
Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 445-457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_3_a8,
author = {P. A. Mishnaevskii},
title = {Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator {Sturm{\textendash}Liouville} {equation.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {445--457},
year = {1983},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_3_a8/}
}
TY - JOUR AU - P. A. Mishnaevskii TI - Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. I JO - Differencialʹnye uravneniâ PY - 1983 SP - 445 EP - 457 VL - 19 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_3_a8/ LA - ru ID - DE_1983_19_3_a8 ER -
%0 Journal Article %A P. A. Mishnaevskii %T Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. I %J Differencialʹnye uravneniâ %D 1983 %P 445-457 %V 19 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1983_19_3_a8/ %G ru %F DE_1983_19_3_a8
P. A. Mishnaevskii. Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. I. Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 445-457. http://geodesic.mathdoc.fr/item/DE_1983_19_3_a8/